# SDR CALA0001341

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN AFT AIRSTAIR LT SIDE WEB.  THE CRACKED AREA WAS CUT OUT IAW SRM 52-01, FIGURE 2.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 52-01, FIGURE 2, 51-30-2, AND 51-10-3.
